Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate- how are you going delna

Posted by Maxime on October 18, 2009, at 11:36:40

In reply to Parnate- how are you going MAxime, posted by delna on October 18, 2009, at 4:04:55

Thanks for asking. I am up to 30 mg of Parnate. I feel like sh*t. I am so tired during the day and not sleeping at night. I tried 200 mg of trazodone last night but it didn't work. I am thinking of suicide all the time and have come close to acting on my thoughts.

I'm not giving up on the Parnate yet because it's too early. I need to get the dosage up.

If I could get a decent night's sleep I think it would make a big difference to my mood.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:920819
URL: http://www.dr-bob.org/babble/20091012/msgs/921385.html